TITLE

On Monge�Amp�re type equations arising in optimal transportation problems

AUTHOR(S)
Guti�rrez, Cristian; Nguyen, Truyen
PUB. DATE
March 2007
SOURCE
Calculus of Variations & Partial Differential Equations;Mar2007, Vol. 28 Issue 3, p275
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The article provides an overview regarding the optimal transportation problem using mathematical equations of Gasper Monge. It is inferred that the problem with optimal transportation is finding the map that push masses from one area to another. Areas of economics, probability theory, optimization, meteorology and computer graphics also encounters such problems. The paper considers the mathematical formula by Gaspar Monge to draw the optimal transportation problem.
ACCESSION #
23468777

 

Related Articles

  • Nonoccurrence of the Lavrentiev phenomenon for many nonconvex constrained variational problems. Zaslavski, Alexander // Calculus of Variations & Partial Differential Equations;Mar2007, Vol. 28 Issue 3, p351 

    In this paper we study nonoccurrence of the Lavrentiev phenomenon for a large class of nonconvex nonautonomous constrained variational problems. A state variable belongs to a convex subset of a Banach space with nonempty interior. Integrands belong to a complete metric space of functions...

  • APPLICATION OF SUMUDU AND DOUBLE SUMUDU TRANSFORMS TO CAPUTO-FRACTIONAL DIFFERENTIAL EQUATIONS. Jarad, F.; Tas, K. // Journal of Computational Analysis & Applications;Jan2012, Vol. 14 Issue 1, p475 

    The definition, properties and applications of the Sumudu transform to ordinary differential equations are described in [1-3]. In this manuscript we derive the formulae for the Sumudu and double Sumudu transforms of ordinary and partial fractional derivatives and apply them in solving...

  • Elementary properties of optimal irrigation patterns. Devillanova, G.; Solimini, S. // Calculus of Variations & Partial Differential Equations;Mar2007, Vol. 28 Issue 3, p317 

    In this paper we follow the approach in Maddalena et al. (Interfaces and Free Boundaries 5, 391�415, 2003) to the study of the ramified structures and we identify some geometrical properties enjoyed by optimal irrigation patterns. These properties are �elementary� in the sense...

  • Sufficient Conditions for Univalence of an Integral Operator. Oros, Georgia Irina; Oros, Gheorghe; Breaz, Daniel // Journal of Inequalities & Applications;2008, Vol. 2008, p1 

    The article discusses the introduction of an integral general operator. It states that the general operator is a generalization of more common integral operators with which univalence properties were showed. A solution to a mathematical problem is given and discussed, wherein the Ruscheweyh...

  • Optimal shape design in a fibre orientation model. Jan Stebel; Raino M�kinen; Jukka Toivanen // Applications of Mathematics;Oct2007, Vol. 52 Issue 5, p391 

    Abstract��We study a 2D model of the orientation distribution of fibres in a paper machine headbox. The goal is to control the orientation of fibres at the outlet by shape variations. The mathematical formulation leads to an optimization problem with control in coefficients of a linear...

  • PROOF & INSIGHT. Coles, Alf // Mathematics Teaching;Mar2005, Issue 190, p11 

    The article questions whether one has ever understood every step of a proof and still not been convinced. It asks the question whether one has ever followed a proof and not gained insight into the problem. The proof of the irrationality of √2 is something the author came across when he was...

  • The limit integral torsion of closed analytic curves. Slovesnov, A. V. // Mathematical Notes;Feb2011, Vol. 89 Issue 1/2, p165 

    The article presents a study which examines the limit integral torsion of a spatial closed analytic curve. The study calculates the integrals of closed analytic curves over arbitrarily small neighborhoods of the point. Moreover, it denotes the natural parameter of the closed analytic curves and...

  • Certified Kruskal's Tree Theorem. STERNAGEL, CHRISTIAN // Journal of Formalized Reasoning;2014, Vol. 7 Issue 1, p45 

    This article presents the first formalization of Kurskal's tree theorem in a proof assistant. The Isabelle/HOL development is along the lines of Nash-Williams' original minimal bad sequence argument for proving the tree theorem. Along the way, proofs of Dickson's lemma and Higman's lemma, as...

  • MEASURES OF ABERRANCY. Byerley, Cameron; Gordon, Russel A. // Real Analysis Exchange;2006/2007, Vol. 32 Issue 1, p233 

    In much the same way that curvature provides a measure of the non-linearity of a curve, aberrancy provides a measure of the noncircularity of a curve. Curvature can be defined in several ways, but they all result in the same formula. In contrast, different approaches to aberrancy yield different...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics